Domains of exponentiated fractional Jacobi operators : characterizations, classifications, expansion results

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)
    1 Downloads (Pure)

    Abstract

    The main topic of this paper is the study of bases of Jacobi polynomials in topological vector spaces of entire functions of slow growth. These topological vector spaces are weightedL 2-spaces and inductive-projective limits of these. One of the side results is a characterization of the analyticity and entireness domains of general fractional Jacobi operators.
    Original languageEnglish
    Pages (from-to)271-296
    Number of pages26
    JournalConstructive Approximation
    Volume5
    Issue number3
    DOIs
    Publication statusPublished - 1989

    Fingerprint

    Dive into the research topics of 'Domains of exponentiated fractional Jacobi operators : characterizations, classifications, expansion results'. Together they form a unique fingerprint.

    Cite this